Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

No periods since 3 months, ultrasound shows poly cysts, ovaries aren't enlarged. Why ?

i m a 19 year old girl. i m haven t had my periods for almost three months now. i got my ultrasound , i am on the boder line. i do have poly cysts , but my ovaries aren t enlarged. nor am i anemic. i fail to understand why i m not getting my periods. i m 5 7 and weigh 43 kgs. i do have pimples , but apart from that , have no other symptoms of PCOD . can you please help me. i m really worried.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Hi Amrita,
When periods are irregular, one should get hemoglobin,thyroid profile, hormonal profile( serum LH serum FSH, DHEAS, testosterone , prolactin, serum insulin) along with pelvic ultrasound done. As you have mentioned that you are having multiple cysts in your ovary, you could be having what is known as polycystic ovary disease which can lead to irregular menstrual cycle. Initiating a course of oral contraceptive pills would help. For the same consult a gynaecologist.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor